Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 1487824, 7 pages
http://dx.doi.org/10.1155/2016/1487824
Research Article

On the Sequences Realizing Perron and Lyapunov Exponents of Discrete Linear Time-Varying Systems

Faculty of Automatic Control, Electronics and Computer Science, Silesian University of Technology, Akademicka 16 Street, 44-100 Gliwice, Poland

Received 29 July 2016; Accepted 12 October 2016

Academic Editor: Sotiris K. Ntouyas

Copyright © 2016 Michał Niezabitowski. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Czornik, Perturbation Theory for Lyapunov Exponents of Discrete Linear Systems, Wydawnictwa AGH, 2012.
  2. A. Babiarz, “On the Lyapunov, Perron, Bohl and general exponents of discrete linear time-varying diagonal systems,” in Proceedings of the 21th International Conference on Methods and Models in Automation and Robotics (MMAR '16), pp. 1045–1050, August 2016.
  3. A. Lyapunov, A general task about the stability of motion [Ph.D. thesis], 1892.
  4. L. Arnold, H. Crauel, and J. P. Eckmann, Lyapunov Exponents: Proceedings of a Conference held in Oberwolfach, May 28–June 2, 1990, vol. 1486 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1991. View at Publisher · View at Google Scholar
  5. L. Barreira and Y. B. Pesin, Lyapunov Exponents and Smooth Ergodic Theory, vol. 23 of University Lecture Series, American Mathematical Society, Providence, RI, USA, 2002. View at MathSciNet
  6. J. L. Daleckii and M. G. Krein, Stability of Solutions of Differential Equations in Banach Space, American Mathematical Society, Providence, RI, USA, 1974. View at MathSciNet
  7. L. Barreira and C. Valls, “Lyapunov's coefficient of regularity and nonuniform hyperbolicity,” Linear and Multilinear Algebra, vol. 64, no. 6, pp. 1124–1144, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. L. Barreira, D. Dragicevic, and C. Valls, “Tempered exponential dichotomies and Lyapunov exponents for perturbations,” Communications in Contemporary Mathematics, vol. 18, no. 5, article 1550058, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. N. D. Cong, T. S. Doan, and S. Siegmund, “On Lyapunov exponents of difference equations with random delay,” Discrete and Continuous Dynamical Systems, Series B, vol. 20, no. 3, pp. 861–874, 2015. View at Google Scholar · View at MathSciNet
  10. N. V. Kuznetsov, T. A. Alexeeva, and G. A. Leonov, “Invariance of lyapunov exponents and lyapunov dimension for regular and irregular linearizations,” Nonlinear Dynamics, vol. 85, no. 1, pp. 195–201, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  11. G. A. Leonov, N. V. Kuznetsov, N. A. Korzhemanova, and D. V. Kusakin, “Lyapunov dimension formula for the global attractor of the Lorenz system,” Communications in Nonlinear Science and Numerical Simulation, vol. 41, pp. 84–103, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  12. A. Czornik, A. Nawrat, and M. Niezabitowski, “On the Lyapunov exponents of a class of second-order discrete time linear systems with bounded perturbations,” Dynamical Systems, vol. 28, no. 4, pp. 473–483, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. L. H. Duc, J. P. Chávez, D. T. Son, and S. Siegmund, “Finite-time Lyapunov exponents and metabolic control coefficients for threshold detection of stimulus—response curves,” Journal of Biological Dynamics, vol. 10, no. 1, pp. 379–394, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  14. A. Czornik and M. Niezabitowski, “Lyapunov exponents for systems with unbounded coefficients,” Dynamical Systems, vol. 28, no. 2, pp. 140–153, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. A. Czornik and P. Jurgas, “Set of possible values of maximal Lyapunov exponents of discrete time-varying linear system,” Automatica, vol. 44, no. 2, pp. 580–583, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. O. Perron, “Uber stabilitat und asymptotisches verhalten der integrale von differentialgleichungssystemen,” Mathematische Zeitschrift, vol. 29, no. 1, pp. 129–160, 1929. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. O. Perron, “Die Stabilitätsfrage bei Differentialgleichungen,” Mathematische Zeitschrift, vol. 32, no. 1, pp. 703–728, 1930. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. E. A. Barabanov, “Attainability of the bound for the number of lower exponents of a linear differential diagonal system,” Doklady Akademii Nauk BSSR, vol. 26, no. 12, pp. 1069–1072, 1982. View at Google Scholar · View at MathSciNet
  19. A. G. Gargyants, “On the metric typicality of the Perron exponent on solutions of unbounded systems,” Differential Equations, vol. 50, no. 11, pp. 1557–1558, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. N. A. Izobov and A. V. Filiptsov, “Computation of the maximal lower perron exponent of a linear system,” Differential Equations, vol. 36, no. 11, pp. 1719–1721, 2000. View at Publisher · View at Google Scholar
  21. A. Czornik, “On the Perron exponents of discrete linear systems,” Linear Algebra and its Applications, vol. 432, no. 1, pp. 394–401, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. A. Czornik, J. Klamka, and M. Niezabitowski, “On the set of Perron exponents of discrete linear systems,” in Proceedings of the 19th IFAC World Congress on International Federation of Automatic Control (IFAC '14), pp. 11740–11742, Cape Town, South Africa, August 2014. View at Scopus
  23. A. Konyukh and M. Niezabitowski, “On the attainability of an estimate of a number of Perron exponents for discrete linear diagonal systems with bounded coefficients,” in Proceedings of the 2015 20th International Conference on Methods and Models in Automation and Robotics (MMAR '15), pp. 994–999, Miedzyzdroje, Poland, August 2015. View at Publisher · View at Google Scholar
  24. A. Czornik, P. Mokry, and A. Nawrat, “On the sigma exponent of discrete linear systems,” IEEE Transactions on Automatic Control, vol. 55, no. 6, pp. 1511–1515, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. A. Czornik, A. Nawrat, and M. Niezabitowski, “On the stability of Lyapunov exponents of discrete linear systems,” in Proceedings of the 12th European Control Conference (ECC '13), pp. 2210–2213, Zurich, Switzerland, July 2013. View at Scopus
  26. A. Czornik and M. Niezabitowski, “On the spectrum of discrete time-varying linear systems,” Nonlinear Analysis. Hybrid Systems. An International Multidisciplinary Journal, vol. 9, pp. 27–41, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. L. Dieci, R. D. Russell, and E. S. Van Vleck, “On the compuation of Lyapunov exponents for continuous dynamical systems,” SIAM Journal on Numerical Analysis, vol. 34, no. 1, pp. 402–423, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. E. Barabanov, A. Vaidzelevich, A. Czornik, and M. Niezabitowski, “On the influence of the exponentially decaying perturbations of matrices coefficients on the Lyapunov exponents of the discrete time-varying linear system,” in Proceedings of the 17th International Carpathian Control Conference (ICCC '16), pp. 29–34, High Tatras, Slovakia, May 2016. View at Publisher · View at Google Scholar
  29. E. Barabanov, A. Vaidzelevich, A. Czornik, and M. Niezabitowski, “Exact boundaries of mobility of the Lyapunov, Perron and Bohl exponents of linear difference systems under small perturbations of the coefficient matrices,” in Proceedings of the International Conference of Numerical Analysis and Applied Mathematics (ICNAAM '15), vol. 1738 of AIP Conference Proceedings, Rhodes, Greece, September 2015. View at Publisher · View at Google Scholar
  30. E. A. Barabanov, “Calculation of exponents of solutions of linear differential systems from time geometric progressions,” Differential Equations, vol. 33, no. 12, pp. 1596–1603, 1997, translation from Differentsial'nye Uravneniya vol. 33, no. 12, pp. 1592–1600, 1997 View at Google Scholar
  31. E. K. Makarov, “A representation of partial exponents of solutions to linear differential systems via geometric progressions,” Differential Equations, vol. 32, no. 12, pp. 1705–1706, 1996, Translation from Differentsial'nye Uravneniya, vol. 32, no. 12, pp. 1710–1711, 1996 View at Google Scholar
  32. L. Olsen and S. Winter, “Multifractal analysis of divergence points of deformed measure theoretical Birkhoff averages. II: non-linearity, divergence points and Banach space valued spectra,” Bulletin des Sciences Mathématiques, vol. 131, no. 6, pp. 518–558, 2007. View at Publisher · View at Google Scholar